# SDR DALA2020040202132

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1543531) CORROSION FLOOR BEAM -Y1292 LOCATED BETWEEN FR68 TO FR69 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM AT AFT GALLEY AREA AND FASTENER ASPER A319 SRM 51-72-11 AND SRM 51-42-11 DWG # D53472780 ISSUE J RELEASE DATE 26-APR-18.
